# SDR QR9R20220124001

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724379823
- Aircraft time: 1,642 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: 90376MFL
- Condition: Warning Message
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OVSP FAIL CAUTION #1 ENG APPEARED DURING RUN-UP. MAINTENANCE ATTEMPTED TO RESET BUT CAUTION REAPPEARED. TERMINATED FLIGHT. MAGNETIC SENSOR REPLACED IAW ARRIEL 1 E2 77-14-00-900-802-A01.
